Some inequalities for the norm and the numerical radius of linear operators in Hilbert spaces

Authors

  • S. S. Dragomir

DOI:

https://doi.org/10.5556/j.tkjm.39.2008.40

Abstract

In this paper various inequalities between the operator norm and its numerical radius are provided. For this purpose, we employ some classical inequalities for vectors in inner product spaces due to Buzano, Goldstein-Ryff-Clarke, Dragomir-S ´andor and the author.

Author Biography

S. S. Dragomir

School of Computer Science and Mathematics, Victoria University, PO Box 14428, Melbourne City, Victoria 8001, Australia.

Downloads

Published

2008-03-31

How to Cite

Dragomir, S. S. (2008). Some inequalities for the norm and the numerical radius of linear operators in Hilbert spaces. Tamkang Journal of Mathematics, 39(1), 1-7. https://doi.org/10.5556/j.tkjm.39.2008.40

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>